

Executive Summary: UMOJI Holistic Wellness Program

The UMOJI Holistic Wellness Program is a comprehensive, one-day-per-week commitment designed to foster spiritual, physical, mental, and emotional well-being. This 10-12 hour program (40-48 hours monthly) offers a structured approach to personal growth through a blend of spiritual practices, physical fitness, educational workshops, community fellowship, and therapeutic support. Participants engage in activities ranging from Bible study and prayer to exercise, cooking demonstrations, conflict resolution training, and group therapy. The program emphasizes a holistic approach, recognizing the interconnectedness of mind, body, and spirit in achieving optimal health and a fulfilling life. Whether participating in person or virtually, UMOJI provides a supportive environment for individuals to explore their potential, connect with others, and cultivate a lifestyle of excellence. Missed sessions can be made up through recorded replays and reflective journaling, ensuring consistent engagement with the program's transformative principles.

Instructions for Implementing UMOJI in Your Lifestyle

This program requires a 10-12 hour commitment once a week. Plan your week to dedicate this time solely to UMOJI. Whether you attend in person or participate virtually, create a dedicated space free from distractions.

1. Preparation:

- **Schedule:** Block out a full day each week for UMOJI. Treat it as an important appointment.
- **Materials:** Gather necessary materials beforehand (Bible, journal, workout clothes, cooking ingredients, etc.).
- Mindset: Approach each session with an open mind and a willingness to participate actively.

2. Program Segments:

• Warm-Up (45 min - 2 hours): Engage with the provided sermons, movies, or motivational videos. Take notes and reflect on the key messages.



- Work Out (45 min 2 hours): Participate in the chosen physical activities (yoga, weightlifting, etc.) to the background of frequency and vibrational healing music. Focus on proper form and mindful movement.
- Work Out (Classes/Workshops/Seminars): Actively participate in the educational sessions. Take notes and ask questions. Apply the knowledge gained to your daily life.
- Growing Your Food Demonstrations/Culinary Classes: Observe and participate in the cooking classes. Learn to prepare healthy meals and understand the nutritional value of food.
- **Fellowship and Communion (1-2 hours):** Enjoy the meal and connect with others. Share your experiences and build community.
- Clinics/Healing Study Circle (1-2 hours): Participate in discussions, share your thoughts and feelings, and learn from others' experiences. Actively engage in conflict resolution exercises and brainstorming sessions.
- Cool Down (15 min 1 hour): Engage in stretching, chanting, prayer, and a moment of silence. Reflect on the day's experiences and set intentions for the week ahead.

3. Virtual Participation & Journaling:

- **Replays:** If you miss a session, watch the replay on the website.
- **Journaling:** Write a 5,000-10,000 word journal essay reflecting on the missed session. Include a reference page. These essays will be published and shared. Focus on:
 - Key takeaways from the session.
 - o Personal reflections and insights.
 - How the material applies to your life.
 - Specific actions you will take based on what you learned.

4. Ongoing Commitment:

- Consistency: Maintain your weekly commitment to UMOJI.
- Active Participation: Engage fully in all activities.
- Community: Connect with other participants and build relationships.
- Reflection: Regularly reflect on your progress and make adjustments as needed.



Sample Weekly Schedule (Adjust to your availability)

This is a *sample* schedule. The actual order and duration of segments may vary.

Time	Activity	Duration
8:00 AM - 10:00 AM	Warm-Up (Sermon/Movie/Motivation al Video)	2 hours
10:00 AM - 11:00 AM	Work Out (Exercise with Music)	1 hour
11:00 AM - 1:00 PM	Work Out (Class/Workshop/Seminar)	2 hours
1:00 PM - 2:00 PM	Growing Your Food/Cooking Class	1 hour
2:00 PM - 4:00 PM	Fellowship & Communion	2 hours
4:00 PM - 6:00 PM	Clinics/Healing Study Circle	2 hours
6:00 PM - 7:00 PM	Cool Down	1 hour

This schedule provides a framework. Be flexible and adapt it to your needs while ensuring you dedicate the full 10-12 hours each week. Remember that the UMOJI program is a journey of self-discovery and growth. Embrace the process and celebrate your progress.